zbMATH — the first resource for mathematics

The Fubini theorem and convolution of vector-valued measures. (English) Zbl 0268.28005
28A35 Measures and integrals in product spaces
28B05 Vector-valued set functions, measures and integrals
Full Text: EuDML
[1] BERBERIAN S. K.: Measure and integration. New York 1965. · Zbl 0126.08001
[2] BERBERIAN S. K.: Counterexamples in Haar measure. Amer. Math. Monthly 73, 1966, 135-140. · Zbl 0143.04804
[3] de LEEUW K.: The Fubini theorem and convolution formula for regular measures. Math. Scand. 11, 1962, 117-122. · Zbl 0178.05003
[4] DINCULEANU N.: Vector measures. Berlin 1966. · Zbl 0142.10502
[5] DUCHOŇ M.: A convolution algebra of vector-valued measures on compact abelian semigroup. Rev. Roum. Math. Pures et Appl. 16, 1971, 1467-1476. · Zbl 0245.28006
[6] DUCHOŇ M.: On the projective tensor product of vector-valued measures II. Mat. časop. 19, 1969, 228-234. · Zbl 0188.20602
[7] DUCHOŇ M.: On the tensor product of vector measures in locally compact spaces. Mat. časop. 19, 1969, 324-329. · Zbl 0187.00901
[8] HEWITT E., ROSS K. A.: Abstract harmonic analysis I. Berlin 1963. · Zbl 0115.10603
[9] STROMBERG K.: A note on the convolution of regular measures. Math. Scand. 7, 1959, 347-352. · Zbl 0094.30403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.